I think you should get off it asap! I also stopped taking it because it increased my anxiety and depression. I am sometimes depressed & anxious anyeay but it was a real change on the pill--like never ending PMS. I cried about nothing at random points throughput the day.
I would hault taking it and see how your mood is. Talk it over with your OB too. It may take a month to totally get it out of your system. Hang in there and good luck.
I suppose it could mess with your hormones and exacerbate depressive tendencies. But if you have only been on birth control for two weeks, I would try to give it a little more time. Your body will have to adjust to the pills. If you are having the same trouble this time next month, then I'd call the doc and tell him you need a different pill. But if you are seriously suicidal now, then I would call the doc anyway. It could have nothing to do with the birth control, and it might mean you just need an antidepressant, particularly if you have had issues with depression before.